RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 9, Number 7  


Ordinary Differential Equations
The contraction spectrum of the generating operator of an $\varepsilon $ controlled linear dynamical system
V. A. Baidosov
1171
Periodic oscillations with large amplitude. II
Ya. V. Bykov, K. A. Kiriy
1177
The solvability of boundary value problems in the small
N. I. Vasilyev, Yu. A. Klokov
1187
Investigation of a discrete relay system by the method of point transformations of the switching domains. I
V. A. Gustomesov
1195
On the question of the positivity of a Cauchy function
Yu. I. Zubko, V. A. Tyshkevich
1207
Systems of two differential equations having no solutions with movable essential singular points
S. G. Kondratenya
1214
Topological equivalence of linear flows
N. N. Ladis
1222
Certain properties of entire solutions of nonlinear differential equations
L. G. Oreschenko
1236
The properties of the Bellman function
T. Yu. Petrenko
1244
The phase diagrams of three-dimensional systems of differential equations of Morse–Smale type
S. Yu. Pilyugin
1256
Uniform stability under parametric perturbations
E. S. Pyatnitskii
1262
Certain methods of investigating equations with deviating argument
A. G. Terent'ev, T. Ya. Shishova
1275
Algebraic limit cycles
V. F. Filiptsov
1281
Behavior of the solutions of quasihomogeneous systems having only simple exceptional sets
Yu. V. Churin
1289

Partial Differential Equations
Differential equations for the Feynman integral of the self-energy diagram
V. A. Golubeva
1298
Connection between the fundamental solutions in cylindrical and spherical coordinates (with the same origin) for certain equations of mathematical physics
V. T. Erofeenko
1310
The solvability of generalized boundary value problems for second order elliptic equations
T. V. Lossievskaya
1318
The Goursat and the Darboux problem for a certain class of hyperbolic systems
M. Meredov
1326
On the question of the abstract Cauchy problem
S. M. Ponomarev
1334
The Cauchy problem for a certain nonstationary equation
I. V. Suveyka
1339

Short Communications
The relative position of the integral tubes of two linear differential systems
O. A. Kastritsa, G. N. Petrovskiĭ
1347
Forms of movable singularities of a certain differential system
A. M. Markina
1349
On the theory of the third order homogeneous equation of degree two
L. P. Sulima
1351
The asymptotic stability of a second order linear system that depends on parameters
L. V. Trigubovich
1352
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019